Alert archive / Mississippi / Special Weather Statements in 2011
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jul 12, 2011, 2:08 PM CDT for Kemper County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2011, 2:08 PM CDT (19:08 UTC)
- Expired
- Jul 12, 2011, 2:40 PM CDT
- In force
- 32 min
- Issued by
- NWS Jackson, MS
County Kemper County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 123 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2099 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
733 WWUS84 KJAN 121908 SPSJAN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 208 PM CDT TUE JUL 12 2011 MSZ046-121940- KEMPER MS- 208 PM CDT TUE JUL 12 2011 ...STRONG THUNDERSTORM DEVELOPING SOUTH OF PRESTON... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF BLUFF SPRINGS AT 208 PM CDT...MOVING SOUTHWEST AT 5 MPH. PEOPLE IN NORTHWESTERN KEMPER COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3270 8880 3278 8892 3291 8889 3285 8869 TIME...MOT...LOC 1908Z 030DEG 3KT 3282 8884 $$ DL
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 12, 10:44 AM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jul 12, 10:44 AM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1044 AM CDT TUE JUL 12 2011
...DANGEROUS HEAT CONTINUES TODAY...
.UPDATE...GOING FORECAST IS ON TRACK THIS MORNING WITH
WARM/SOUPY CONDITIONS ACROSS THE REGION. A FEW MINOR TWEAKS WERE
NEEDED TO THE HOURLY TEMPS ALONG WITH ADJ TO SKY COVER TO ACCOUNT
FOR THE BAND OF MID LEVEL CLOUDS ACROSS THE CENTRAL PORTION OF THE
CWA. LOOK FOR THAT CLOUD FEATURE TO DISSIPATE OVER THE NEXT COUPLE
HRS. PRECIP INITIATION WILL WAIT AS WELL UNTIL ROUGHLY 1 PM AND HAVE
ADJ THE WX TIMING TO ACCOUNT FOR THAT. MORNING ANALYSIS INDICATES
OUR TEMP/DEWPT FORECAST IS PRETTY CLOSE AS ONCE AGAIN WE WILL SEE A
RARE COMBO OF HIGH TEMPS/HUMIDITY WHICH WILL RESULT IN HIGH HEAT
INDEX (HI) VALUES. THE GOING HEAT ADV LOOKS GOOD WITH HI'S PEAKING
BETWEEN 105-110 DEGREES FOR NEARLY ALL THE AREA. THE FAR NE IS WHERE
THE EX HEAT WARN IS IN EFFECT AND THEY ARE ALSO ON TRACK FOR HI'S OF
110-114 DEGREES.
AS FOR STORMS POTENTIAL TODAY...THE TREND OVER THE PAST COUPLE DAYS
IS FOR A GRADUAL INCREASE IN THE STORM COVERAGE EACH AFTERNOON. I
EXPECT THAT TREND TO CONTINUE TODAY AND HAVE TWEAKED POPS UPWARD
ALONG THE I-20 CORRIDOR TO FOLLOW THE LATEST GUID AND HI-RES OUTPUT.
THE ENVIRONMENTAL SETUP IS DECENT AND SUPPORTIVE OF SOME STRONG
STORMS AND A FEW SVR AS WELL. THERE ARE NOT ANY HIGHER END TYPE
PARAMETERS AS LAPSE RATES ARE RATHER TAME. WHAT IS FAVORABLE IS THE
POTENTIAL FOR HIGHER CAPE ~4000 J/KG AS THE COMBINATION OF UPPER 90S
TEMPS AND MID 70S DEWPTS COULD YIELD HIGHER VALUES IF SUCH A
COMBINATION IS REALIZED. ALSO THERE ARE AREAS OF FAIRLY HIGH DCAPE
(1000-1300 J/KG) WHICH WILL ENHANCE DOWN DRAFTS AND INCREASE THE
WIND POTENTIAL. DUE TO THIS...WILL TWEAK THE HWO TO MENTION THE RISK
FOR A FEW SVR STORMS TO GO ALONG WITH THE CURRENT WORDING OF SOME
STRONG STORMS. WIND GUSTS OF 50-65 MPH ARE THE MAIN RISKS WITH
FREQUENT LIGHTING AND BRIEF HEAVY DOWNPOURS. A QUICK 1-2 IN TYPE
RAINS ARE DEFINITELY POSSIBLE DUE TO THE RISK OF SLOWER MOVING
STORMS.
THE AFTERNOON FORECAST PACKAGE WILL FOCUS ON THE POSSIBILITY OF
EXTENDING THE HEAT ADV INTO WED FOR SOME OF THE CWA. THE OTHER FOCUS
WILL BE ON THE INCREASING PRECIP POTENTIAL ACROSS THE AREA. /CME/
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL FOR MUCH OF THE DAY HOWEVER
BRIEF MVFR AND IFR VIS RESTRICTIONS COULD CERTAINLY BE POSSIBLE
LATER THIS AFTERNOON AS SHOWER AND THUNDERSTORM DEVELOPMENT OCCURS 3
PM TO 9-10 PM. WILL PLACE TEMPO GROUPS WITH MVFR VIS/TSRA IN TAFS
NEXT ISSUANCE FOR CNTRL/ERN/SRN SITES AND LEAVE VCTS FOR GWO/GLH AND
WILL AMEND AS NEEDED. IT COULD BE POSSIBLE FOR VIS TO BE REDUCED
DOWN TO 1SM AT TIMES IN HEAVIEST DOWNPOURS BUT ACTUAL CIGS SHOULD
REMAIN ABOVE 3 KFT. STORMS WILL ALSO BE CAPABLE OF STRONG WINDS OF
40-60 MPH AND SOME SMALL HAIL. STORM TOPS COULD REACH UPWARDS OF 35
TO 45 KFT. SHOWERS AND STORMS WILL DISSIPATE THIS EVENING AS VFR
CONDITIONS WILL PREVAIL ONCE AGAIN BEFORE SOME PATCHY GROUND FOG
REDUCES VIS DOWN TO 4-5 SM IN AREAS THAT RECEIVE RAIN TODAY. /ALLEN/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 97 75 96 75 / 46 22 48 26
MERIDIAN 97 73 95 73 / 46 29 56 28
VICKSBURG 97 75 97 73 / 40 17 48 30
HATTIESBURG 97 75 95 75 / 62 23 57 31
NATCHEZ 95 75 94 75 / 46 18 52 28
GREENVILLE 100 77 97 76 / 17 21 47 34
GREENWOOD 99 76 96 75 / 20 27 47 34
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-019-025>028-
034>066-072>074.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
MSZ029>033.
LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.
&&
CME/JAHazardous weather outlook, Jul 12, 1:28 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 128 PM CDT TUE JUL 12 2011 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>047-131830- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN- 128 PM CDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL MISSISSIPPI... PORTIONS OF NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY DANGEROUS HEAT INDEX VALUES OF 105 TO 110 WILL OCCUR ACROSS MUCH OF THE REGION THIS AFTERNOON WITH SOME AREAS ACROSS THE GOLDEN TRIANGLE REGION REACHING UP TO 115 DEGREES DURING PEAK HEATING THIS AFTERNOON. THIS WILL RESULT IN HIGH HEAT STRESS IF OUTDOORS FOR EVEN SHORT DURATIONS. CONDITIONS WILL BE SLIGHTLY COOLER TOMORROW BUT STILL HOT AS A HEAT ADVISORY WILL CONTINUE AT LEAST THROUGH WEDNESDAY EVENING. IN ADDITION TO THE HEAT...STRONG TO SEVERE PULSE THUNDERSTORMS CAPABLE OF DAMAGING WINDS OF 40 TO 65 MPH...FREQUENT LIGHTNING...AND HEAVY DOWNPOURS WILL BE POSSIBLE THIS AFTERNOON MAINLY EAST OF I-55 AND AGAIN ON WEDNESDAY ACROSS THE ENTIRE REGION. STRONGEST STORMS WILL EXIST BETWEEN 3-9PM TODAY AND WEDNESDAY. STORMS WILL DIMINISH IN COVERAGE AND INTENSITY TOWARDS THE LATER EVENING HOURS EACH DAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY HOT AND HUMID CONDITIONS WILL CONTINUE THURSDAY WHEN HEAT INDICES PEAK BETWEEN 100 AND 105 DEGREES. ADDITIONALLY...A FEW STRONG TO SEVERE STORMS LOOK TO BE POSSIBLE EACH AFTERNOON THROUGH FRIDAY. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS OF 50 AND 65 MPH...ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. LAZ024-026-MSZ048>066-072>074-131830- CATAHOULA-CONCORDIA-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 128 PM CDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL/SOUTHERN MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND WEDNESDAY HOT AFTERNOON TEMPERATURES IN THE UPPER 90S TO NEAR 100 DEGREES WILL COMBINE WITH HIGH HUMIDITY TO RESULT IN HEAT INDICES BETWEEN 105 AND 110 DEGREES TODAY. OVERNIGHT LOWS TONIGHT WILL REMAIN ABOVE 75 DEGREES AT MANY LOCATIONS OFFERING LITTLE RELIEF FROM THE DAYTIME HEAT. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE EXPOSURE TO THE HEAT DURING THIS TIME. A HEAT ADVISORY IS IN EFFECT FOR THE OUTLOOK AREA THROUGH THIS EVENING AS SLIGHTLY COOLER CONDITIONS WILL EXIST WEDNESDAY. ADDITIONALLY...A FEW STRONG AND SEVERE STORMS APPEAR LIKELY THIS AFTERNOON UNTIL 8 PM...PARTICULARLY OVER AREAS ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS OF 50 AND 65 MPH...ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY HOT AND HUMID CONDITIONS WILL CONTINUE THURSDAY WHEN HEAT INDICES PEAK BETWEEN 100 AND 105 DEGREES. ADDITIONALLY...A FEW STRONG STORMS LOOK TO BE POSSIBLE EACH AFTERNOON THROUGH FRIDAY WITH SOME POTENTIALLY BEING SEVERE. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS OF 50 AND 60 MPH...ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Special weather statement, Jul 12, 1:11 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 111 PM CDT TUE JUL 12 2011 MSZ038-039-045-046-121840- WINSTON MS-NOXUBEE MS-NESHOBA MS-KEMPER MS- 111 PM CDT TUE JUL 12 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF VERNON AT 111 PM CDT...MOVING WEST AT 10 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN WESTERN KEMPER...EASTERN NESHOBA...SOUTHWESTERN NOXUBEE AND SOUTHEASTERN WINSTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3263 8873 3265 8911 3309 8911 3310 8875 TIME...MOT...LOC 1811Z 091DEG 7KT 3296 8887 EEC
Special weather statement, Jul 12, 1:36 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
136 PM CDT TUE JUL 12 2011
MSZ049-121905-
RANKIN MS-
136 PM CDT TUE JUL 12 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER FANNIN AT 137 PM CDT...MOVING WEST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3230 9011 3238 9010 3239 9007 3243 9007
3244 9004 3247 9003 3250 8998 3249 8996
3251 8994 3250 8982 3232 8983
TIME...MOT...LOC 1837Z 090DEG 4KT 3241 8993
EECLocal storm report, Jul 12, 2:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
201 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND GST 4 SE LOUISVILLE 33.08N 89.01W
07/12/2011 E50 MPH WINSTON MS EMERGENCY MNGR
ONE TREE DOWN ALONG HWY 397.
&&
CMESpecial weather statement, Jul 12, 2:03 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 203 PM CDT TUE JUL 12 2011 MSZ056-057-121935- SMITH MS-JASPER MS- 203 PM CDT TUE JUL 12 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTHWEST OF BAY SPRINGS AT 203 PM CDT...MOVING SOUTH AT 5 MPH. PEOPLE IN SOUTHWESTERN JASPER AND SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3182 8913 3180 8950 3203 8945 3201 8916 TIME...MOT...LOC 1903Z 014DEG 6KT 3192 8935 DL
Special weather statement, Jul 12, 2:08 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 208 PM CDT TUE JUL 12 2011 MSZ046-121940- KEMPER MS- 208 PM CDT TUE JUL 12 2011 ...STRONG THUNDERSTORM DEVELOPING SOUTH OF PRESTON... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF BLUFF SPRINGS AT 208 PM CDT...MOVING SOUTHWEST AT 5 MPH. PEOPLE IN NORTHWESTERN KEMPER COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3270 8880 3278 8892 3291 8889 3285 8869 TIME...MOT...LOC 1908Z 030DEG 3KT 3282 8884 DL
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:23 PM CDT | Special Weather Statement | JAN | Franklin | 32 min |
| Jul 12, 1:11 PM CDT | Special Weather Statement | JAN | Winston | 29 min |
| Jul 12, 1:19 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Winston | 41 min |
| Jul 12, 1:36 PM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jul 12, 2:03 PM CDT | Special Weather Statement | JAN | Smith | 32 min |
| Jul 12, 2:31 PM CDT | Special Weather Statement | JAN | Grenada | 19 min |
| Jul 12, 2:43 PM CDT | Special Weather Statement | JAN | Simpson | 32 min |
| Jul 12, 2:47 PM CDT | Special Weather Statement | JAN | Forrest | 18 min |
| Jul 12, 2:56 PM CDT | Special Weather Statement | JAN | Scott | 29 min |
| Jul 12, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 26 min |
| Jul 12, 3:04 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 41 min |
| Jul 12, 3:11 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 49 min |
| Jul 12, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 33 min |
| Jul 12, 3:24 PM CDT | Special Weather Statement | JAN | Rankin | 31 min |
| Jul 12, 3:25 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 35 min |
| Jul 12, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 38 min |
| Jul 12, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 47 min |
| Jul 12, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 65 min |
| Jul 12, 3:58 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Jul 12, 4:09 PM CDT | Special Weather Statement | JAN | Lauderdale | 31 min |
| Jul 12, 4:12 PM CDT | Special Weather Statement | JAN | Lauderdale | 28 min |
| Jul 12, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 49 min |
| Jul 12, 4:34 PM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| Jul 12, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 40 min |
| Jul 12, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 52 min |
| Jul 12, 4:40 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw | 33 min |
| Jul 12, 4:55 PM CDT | Special Weather Statement | JAN | Copiah | 30 min |
| Jul 12, 4:59 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Jul 12, 5:26 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 49 min |
| Jul 12, 5:29 PM CDT | Flash Flood Warning | JAN | Lawrence | 2 hr |
| Jul 12, 5:50 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 35 min |
| Jul 12, 5:53 PM CDT | Special Weather Statement | JAN | Kemper | 32 min |
| Jul 12, 6:16 PM CDT | Special Weather Statement | JAN | Holmes | 29 min |
| Jul 12, 6:20 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 39 min |
| Jul 12, 6:34 PM CDT | Special Weather Statement | JAN | Noxubee | 31 min |
| Jul 12, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 32 min |
| Jul 12, 5:00 PM CDT | Special Weather Statement | JAN | Morehouse | 30 min |
| Jul 12, 5:01 PM CDT | Special Weather Statement | JAN | West Carroll | 29 min |
| Jul 12, 5:08 PM CDT | Special Weather Statement | JAN | Madison | 32 min |
| Jul 12, 5:31 PM CDT | Special Weather Statement | JAN | Morehouse, Richland | 29 min |
| Jul 12, 5:38 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 23 min |
| Jul 12, 5:58 PM CDT | Special Weather Statement | JAN | Richland | 32 min |
| Jul 12, 2:51 PM CDT | Special Weather Statement | JAN | Ashley | 19 min |
| Jul 12, 2:56 PM CDT | Severe Thunderstorm Warning | JAN | Ashley | 49 min |
| Jul 12, 4:18 PM CDT | Special Weather Statement | JAN | Ashley | 27 min |
Nearby
Special Weather Statements in Mississippi, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.